# SDR F3LA00062

- Difficulty date: March 23, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, REPORTED EXPANSION JOINT FORWARD OF CENTER FUEL TANK, LEFT OF CENTER LINE, BROKEN.  MAINTENANCE REPLACED CHANNEL ASSY PER SRM 53-21-00.  (M)
